# SDR UALA2012102506125

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 76,418 hours, 23,425 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LIGHT ASSEMBLY MISSING COMPLETELY.  INSTALLED NEW SWITCH CAP LIGHT, CHECKS GOOD WITH DOOR ARMED.
